# SDR SWAA100883

- Difficulty date: February 14, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 10,876 hours, 6,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT EEPLS LENS LOOSE AT ROW 1.  REMOVED AND REPLACED END CAP PER MM.
